# SDR AALA201712019020

- Difficulty date: November 30, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P4877
- Condition: Odor
- Part time: 20,770 hours, 8,201 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  CABIN ODOR DURING CLIMB OUT. DISAPPEARED THEN REAPPEARED DURING DESCENT.  AIR COMING THROUGH COCKPIT VENTS FELT OILY.  ACCOMPLISHED JOB CARDS 26L00021001 AND 26L00021002,  FOUND AUXILIARY POWER UNIT AS SOURCE OF CABIN ODOR.  REMOVED AND REPLACED APU PER JOB CARD 26L31049003.
